I've been on the pill for about 10 years. On microgynon 30 for the most part and then in september i changed to yazmin and then changed to diane 35. My period started on october 11 and ended on october 15. i started the diane 35 on that date. i took it for a week then stopped and my period came on october 26. Because i was not expecting my period i started taking the pill again during my period. I have 2 questions: (1) am i causing harm to my body? (2) if my period ended on october 29, and i continued taking the pill until november 4, will my period come three days after (on october 8) or will it come based on the previous cycle that started on october 26 (so that it comes on november 22?
The reason i'm asking is because i need my period to come on november 8 so that it doesn't come on november 22.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.